Open Access Open Access  Restricted Access Subscription or Fee Access

Moderate deviation principles for recursive regression estimators defined by stochastic approximation method

Yousri Slaoui

Abstract



In this paper we prove moderate deviations principles for the recursive kernel estimators of a regression function defined by the stochastic approximation algorithm introduced by R´ev´esz [1973. Robbins-Monro procedure in a Hilbert space and its application in the theory of learning processes I. Studia Sci. Math. Hung., 8, 391-398] and studied by Revesz (1977) and extended by Mokkadem et al., (2009).

Keywords


IPL Cricket, Projected Score, Covariates, Simulation, Old databases.

Full Text:

PDF


Disclaimer/Regarding indexing issue:

We have provided the online access of all issues and papers to the indexing agencies (as given on journal web site). It’s depend on indexing agencies when, how and what manner they can index or not. Hence, we like to inform that on the basis of earlier indexing, we can’t predict the today or future indexing policy of third party (i.e. indexing agencies) as they have right to discontinue any journal at any time without prior information to the journal. So, please neither sends any question nor expects any answer from us on the behalf of third party i.e. indexing agencies.Hence, we will not issue any certificate or letter for indexing issue. Our role is just to provide the online access to them. So we do properly this and one can visit indexing agencies website to get the authentic information.